# SDR RRXA99981

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Flange
- Part number: 3640330
- Condition: Damaged
- Location: Ws 436.5 & 456.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND OVERSIZED HOLES IN AFT UPPER SPAR FLANGE ON RIGHT WING BETWEEN XRS= 436.500 AND XRS = 456.563.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  OVERSIZED HOLES APPROVED IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH NR REO-05702.
